brain-icon
Neck,left shoulder pain
I am hypertension and using olmzest 20 daily. I am getting neck , shoulder pain and consulted neorologist and adviced trigabantin 300 and etoshine120. I am computer operator from last 15 yrars. I am taking trigabantin 300 from ladt two days . Please advice shall I take etoshine also and I have reviewed etoshine looks some side effects. just for second opinion I asked please advice.
789 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello Sir, Etoshine is a kind of pain killer. Taking it for short duration like a week or so won't harm you in any ways. The side effects of any medicines shown on internet don't always affect the patient. Even if one patient in one lakh experience certain side effects, they are bound to write it under side effects column just to make the patient aware. You can go ahead and take the medicine without any second thoughts.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.